# SDR IPXA13578248

- Difficulty date: April 26, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54503
- Condition: Cracked
- Location: Bs 840-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, CABIN FLOOR SUPPORT BETWEEN BS 840-860, RBL 15, CRACKED IN TWO PLACES AT UPPER ANGLE.  R & R CABIN FLOOR SUPPORT IAW SRM 51-40-02-0G.
